# SDR UPS02439366

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E RIB AT L/E SLAT 1309.15 ROTARY ACTUATOR MOUNTING HOLES NR 1, 7 BORE CORROSION FOUND.  RIB FOUND CORRODED AT LOCATION L/E SLAT 1309.15 TO 1309.15.  CORROSION BLEND OUT EXCEEDED SRM LIMIT RIB REPLACED PER SRM 51-10-01, 57-41-34886, UPS EO NR 747-5740-17509.
